# SDR IPXA10558685

- Difficulty date: February 16, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REPAIR VALIDATION REQUIRED FOR EFN 4562008 1013, MAIN DECK FLOOR PANEL AT BS 1100-1200, LBL 45-65.  FLOOR PANEL WAS REPLACED PER EO B757-5320-9692-G.
